# SDR SWIA202164159

- Difficulty date: November 22, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL600*
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 3-2 SIDE ROLLERS INBD FWD AND OTBD FWD HAVE RATCHETING    (C CHECK RO 02-03-22)   REPLACED WITH NEW SIDE ROLLERS ON R/H SLAT TRACK 3-2 ON I/B FWD AND O/B FWD SIDES REF CRJ 700 AMM 27-81-44-400-803-A01
